Skip to content

Distribution of the estimators for autoregressive time series with a unit root

Dickey, D. A., & Fuller, W. A. (1979). Distribution of the estimators for autoregressive time series with a unit root. Journal of the American Statistical Association, 74(366), 427-431.

Type
Journal article
Intellectual base
Primary research
Year
1979
Volume
74
Issue
366
Pages
427-431
DOI registrant
registered by a platform that did not publish the work; the publisher is not recorded
Link
https://doi.org/10.2307/2286348matched
Cited from
statistics_experimental_design

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:96da4eeb88dc · see in the full table